Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Reddish itchy skin. Had multiple yeast infections. Need a cure for vaginal irrtation

i had unprotected 1 yr ago after that my life seems like a living hell. my skin is red itching and irritated.rashes ive never had before even in my scalp. i have had bv 4 times and a 6 yeast infections. im constantly irritated in my vagina area? i was tested twice 5 mths after and 7 months after both negative. what could be the problem?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Continuous usage of medicines can lead to recurrent bacterial vaginosis.
Sometimes hormonal imbalance can lead to dryness of the vaginal mucosa and development of irritation.
So you once go for vaginal swab testing and take treatment according to sensitivity report.
You can use emollient creams that can give some relief.
For more details you can ask me through:
Take care.

Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor